# SDR SIMA20250829001

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 20,143 hours, 13,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO TO MAINTENANCE. 1L DOOR STUCK WHEN ARRIVING AT GATE. HARD TO OPEN OPS WAS ABLE TO OPEN THE DOOR. INFO TO MTX NOTED PIC#703129MOC#242727
